# SDR DALA2023031001793

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 113,912 hours, 17,019 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 1R DOOR OPEN IND. CORRECTIVE ACTION: CLEANED DEBRIS FROM DOOR SILL - NOW OPS CKS NML PER B767-300 AMM 52-71 - OK FOR SVC (4163530)
